# SDR ABXA9800016

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 995819114
- Condition: Cracked
- Location: Rt Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RIGHT ENGINE PYLON UPPER SKIN CRACKED INBD OF AFT ENGINE MOUNT AND 6 PULLED FASTENERS IN SAME AREA.  REPAIRED SKIN IAW DC9 SRM 51-20-0.
